# SDR 95FDEA00853

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N134FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19852
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 360
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 360 RBL 19-20.  CORROSION ON FLOORBEAM AROUND FLOORBOARD ATTACH SCREW HOLE.  REPAIRED PER AA ESO 11782 FEDEX EA NR 7-5310-25029.
